# SDR EISA99067

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162222
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND SKIN CRACKED ON NR 1 SLAT TRAINING EDGE AREA OUTBOARD SIDE AT OUTBOARD TRACK.  REMOVED DAMAGED AREA.  FABRICATED FILLER AND DOUBLER PER SRM 57-50-3.  INSTALLED REPAIR PER SRM 57-50-3 AND 51-30-2.  (M)
